# SDR DALA2019100405710

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 48,356 hours, 25,347 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sdac
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO FLIGHT CREW REPORTING THAT THEY CANNOT GET THE USEABLE FUEL TO TRANSFER OUT OF THE OUTER FUEL TANKS. WING OUTER VALVE INDICATIONS SHOWED AMBER AND CLOSED. FALSE INDICATIONS ATTRIBUTED TO SDAC 1 DUE TO OTHER ERRONEOUS FAULTS. FUEL TRANSFER IS NOT POSSIBLE AT CRUISE. CREW/DISPATCH DECIDED TO DIVERT WITHOUT MCC CONCURRENCE.  RESET SDAC 1 AND 2.
